Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A Riemann-Hilbert approach to asymptotic questions for orthogonal polynomials

Title data

Deift, P. ; Kriecherbauer, Thomas ; McLaughlin, K. T.-R. ; Venakides, S. ; Zhou, X.:
A Riemann-Hilbert approach to asymptotic questions for orthogonal polynomials.
In: Journal of Computational and Applied Mathematics. Vol. 133 (2001) Issue 1-2 . - pp. 47-63.
ISSN 0377-0427
DOI: https://doi.org/10.1016/S0377-0427(00)00634-8

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 42C05 (30E20 30E25 33C45)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Mar 2021 08:45
Last Modified: 18 Mar 2021 08:45
URI: https://eref.uni-bayreuth.de/id/eprint/64049